Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1990, Volume 67, Issue 2, Pages 535–553
DOI: https://doi.org/10.1070/SM1990v067n02ABEH001194
(Mi sm1650)
 

This article is cited in 9 scientific papers (total in 10 papers)

Wreath products and periodic factorable groups

V. I. Sushchanskii
References:
Abstract: Wreath products of sequences of permutation groups are applied to construct groups decomposable as products of permuting subgroups. A natural factorization is exhibited for such wreath products, corresponding to direct decompositions of the wreathed groups and a partitioning of the index set into nonintersecting subsets. A general construction for producing factorable subgroups of wreath products is described here. It is used to make an example of a residually finite periodic but not locally finite group decomposable as a product of locally finite subgroups; this answers a question of V. P. Shunkov in the negative.
Bibliography: 10 titles.
Received: 02.06.1988
Bibliographic databases:
UDC: 512.6
MSC: Primary 20E22; Secondary 20F50
Language: English
Original paper language: Russian
Citation: V. I. Sushchanskii, “Wreath products and periodic factorable groups”, Math. USSR-Sb., 67:2 (1990), 535–553
Citation in format AMSBIB
\Bibitem{Sus89}
\by V.~I.~Sushchanskii
\paper Wreath products and periodic factorable groups
\jour Math. USSR-Sb.
\yr 1990
\vol 67
\issue 2
\pages 535--553
\mathnet{http://mi.mathnet.ru/eng/sm1650}
\crossref{https://doi.org/10.1070/SM1990v067n02ABEH001194}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1019482}
\zmath{https://zbmath.org/?q=an:0691.20021|0702.20019}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1990EN23400012}
Linking options:
  • https://www.mathnet.ru/eng/sm1650
  • https://doi.org/10.1070/SM1990v067n02ABEH001194
  • https://www.mathnet.ru/eng/sm/v180/i8/p1073
  • This publication is cited in the following 10 articles:
    1. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017), C–F  mathnet
    2. R. Grigorchuk, K. Medynets, “On algebraic properties of topological full groups”, Sb. Math., 205:6 (2014), 843–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Beata Bajorska, Vitaliy Sushchansky, “On a factorization of an iterated wreath product of permutation groups”, Algebra Discrete Math., 18:1 (2014), 14–26  mathnet  mathscinet
    4. Adam Woryna, “The concept of self-similar automata over a changing alphabet and lamplighter groups generated by such automata”, Theoretical Computer Science, 2013  crossref  mathscinet
    5. Said Sidki, “Automorphisms of one-rooted trees: Growth, circuit structure, and acyclicity”, Journal of Mathematical Sciences (New York), 100:1 (2000), 1925  crossref  mathscinet  zmath
    6. R. I. Grigorchuk, V. V. Nekrashevych, V. I. Sushchanskii, “Automata, Dynamical Systems, and Groups”, Proc. Steklov Inst. Math., 231 (2000), 128–203  mathnet  mathscinet  zmath
    7. Yu. G. Leonov, “Conjugacy problem in a class of 2-groups”, Math. Notes, 64:4 (1998), 496–505  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. Sushchanskii V., “Wreath Product and General Product of Groups”, 316, no. 5, 1991, 1054–1057  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1989–1990 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:397
    Russian version PDF:125
    English version PDF:9
    References:47
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025